# SDR IPXA2022060482804

- Difficulty date: May 19, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,727 hours, 20,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Angle
- Part number: 149N77201
- Part serial: NA
- Condition: Corroded
- Location: Sta 1240 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AT STA 1240 IN RAT COMPARTMENT INTERIOR FRAME IS CORRODEDWORK PER UPS E.O. B757-5320-83795-A AND VT-MAE 757-5360-27-A2933REV-
